Advances in Theoretical and Mathematical Physics

Volume 11 (2007)

Number 3

A definition of descendants at one point in graph calculus

Pages: 351 – 370

DOI: http://dx.doi.org/10.4310/ATMP.2007.v11.n3.a1

Author

Sergey Shadrin

Abstract

We study the genus expansion of Barannikov-Kontsevich solutions of the WDVV equation. In terms of the related graph calculus, we give a definition of descendants at one point and prove that this definition satisfies the topological recursion relations in genera 0, 1, and 2, string and dilaton equations, and the pull-back formula.

Full Text (PDF format)